hrcak mascot   Srce   HID

Izvorni znanstveni članak

Bounded 2-linear operators on 2-normed sets

Zofia Lewandowska

Puni tekst: engleski, pdf (366 KB) str. 301-312 preuzimanja: 1.235* citiraj
APA 6th Edition
Lewandowska, Z. (2004). Bounded 2-linear operators on 2-normed sets. Glasnik matematički, 39 (2), 301-312. Preuzeto s https://hrcak.srce.hr/1252
MLA 8th Edition
Lewandowska, Zofia. "Bounded 2-linear operators on 2-normed sets." Glasnik matematički, vol. 39, br. 2, 2004, str. 301-312. https://hrcak.srce.hr/1252. Citirano 01.04.2020.
Chicago 17th Edition
Lewandowska, Zofia. "Bounded 2-linear operators on 2-normed sets." Glasnik matematički 39, br. 2 (2004): 301-312. https://hrcak.srce.hr/1252
Harvard
Lewandowska, Z. (2004). 'Bounded 2-linear operators on 2-normed sets', Glasnik matematički, 39(2), str. 301-312. Preuzeto s: https://hrcak.srce.hr/1252 (Datum pristupa: 01.04.2020.)
Vancouver
Lewandowska Z. Bounded 2-linear operators on 2-normed sets. Glasnik matematički [Internet]. 2004 [pristupljeno 01.04.2020.];39(2):301-312. Dostupno na: https://hrcak.srce.hr/1252
IEEE
Z. Lewandowska, "Bounded 2-linear operators on 2-normed sets", Glasnik matematički, vol.39, br. 2, str. 301-312, 2004. [Online]. Dostupno na: https://hrcak.srce.hr/1252. [Citirano: 01.04.2020.]

Sažetak
In this paper properties of bounded 2-linear operators from a 2-normed set into a normed space are considered. The space of these operators is a Banach space and a symmetric 2-normed space. In the third part we will formulate Banach-Steinhaus Theorems for a family of bounded 2-linear operators from a 2-normed set into a Banach space.

Ključne riječi
2-normed set; 2-normed space; bounded 2-linear operator; Banach-Steinhaus theorems

Hrčak ID: 1252

URI
https://hrcak.srce.hr/1252

Posjeta: 1.488 *